# SDR DL777030808

- Difficulty date: August 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 15,485 hours, 2,991 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 2920016101
- Part serial: 59
- Condition: Failed
- Location: Water Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NO WATER PRESSURE IN GALLEYS OR LAVS.  FOUND PRESELECT OVERFLOW VALVE FAILED AND REPLACED SAME.
